About

Lemsip cold and flu sachets are a non-drowsy hot lemon drink providing relief from cold symptoms such as blocked nose, headache, fever, body aches and pains and sore throats. Each sachet contains the active ingredients of paracetamol and phenylephrine hydrochloride.

Dosage:

Adults: The contents of one sachet to be dissolved in hot water every four to six hours when needed. No more than four sachets in 24 hours. Contains Paracetamol.

Contains:

Each sachet contains Paracetamol 650mg and Phenylephrine hydrochloride 10mg.

Caution:

Not suitable for children under 12 years. Do not use during pregnancy. Avoid alcohol. Do not use if you suffer from high blood pressure or heart disease. Do not use if you are taking MAOI drugs or within two weeks of stopping MAOI drugs. If you are unsure, speak to your pharmacist before using. Use with care if severe kidney or liver problems. Do not take other paracetamol containing products at the same time as this medicine.

Reviews

About us

At Travelpharm we offer FREE delivery on most orders over £35, we aim to provide the best price and service at all times. With genuine products dispensed from our UK pharmacy, we aim to offer a website and service that strives to help you choose the most efficient, suitable medicines for you and your family.

Learn about Travelpharm and who we are!
  • GSK Logo - Malarone Tablets
  • Lilly Logo
  • Novartis Logo
  • p&g Logo
  • Roche Logo
  • Teva Logo
Popular Treatments
We've found a few items you may be interested in